# SDR 2A6R2017051200002

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N105VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0724
- Aircraft time: 3,824 hours, 11,936 cycles
- Engine: Tmeca ARRIUS2B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide
- Part number: 9560160210
- Condition: Loose
- Location: Engine
- Part time: 2,418 hours, 4,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER TURBINE NOZZLE GUIDE VANE SEAL HAS BECOME FREE TO ROTATE BETWEEN THE REAR BEARING SUPPORT AND THE POWER TURBINE NOZZLE GUIDE VANE ASSEMBLY.  CUTTING THRU THE POWER TURBINE NOZZLE GUIDE VANE AND INTO THE REAR BEARING OIL RETURN DUCT AND CAUSING AN OIL LEAK.
